# SDR USAA2014050700002

- Difficulty date: April 26, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 41,580 hours, 15,363 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK CABIN FLOORBEAM CORRODED AT FRAME 16, W -500 & Y -81.  R & R FLOORBEAM IAW SRM 51-72-11 & DWG D53112828.
